Alert archive / Oklahoma / Wind Advisories in 2015

Wind Advisory 8, NWS Norman, OK

April 19, 201517 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Apr 19, 2015, 10:47 AM CDT for 17 counties in Oklahoma. It took effect at Apr 19, 2015, 12:00 PM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2015, 10:47 AM CDT (15:47 UTC)
In effect from
Apr 19, 2015, 12:00 PM CDT
Expired
Apr 19, 2015, 5:00 PM CDT
In force
5 hr
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 128 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WWUS74 KOUN 191547
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1047 AM CDT SUN APR 19 2015

OKZ004>007-009>011-014>017-021>023-033>035-192200-
/O.NEW.KOUN.WI.Y.0008.150419T1700Z-150419T2200Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...WATONGA...ELK CITY...SAYRE...CORDELL...ANADARKO...
HOLLIS...MANGUM...HOBART
1047 AM CDT SUN APR 19 2015

...WIND ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. 

* TIMING: NOON TO 5 PM TODAY

* WINDS: NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH
  POSSIBLE.

* IMPACTS: TRAVEL ON EAST WEST ORIENTED ROADWAYS WILL BECOME
  DIFFICULT...ESPECIALLY IN HIGH PROFILE AND LIGHTWEIGHT VEHICLES.
  LIGHTWEIGHT OBJECTS THAT ARE NOT SECURED MAY BE LOFTED BY THE
  STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

AUSTIN
1 follow-up statement
697 
WWUS74 KOUN 192157
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CDT SUN APR 19 2015

OKZ004>007-009>011-014>017-021>023-033>035-192300-
/O.EXP.KOUN.WI.Y.0008.000000T0000Z-150419T2200Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...WATONGA...ELK CITY...SAYRE...CORDELL...ANADARKO...
HOLLIS...MANGUM...HOBART
457 PM CDT SUN APR 19 2015

...WIND ADVISORY WILL EXPIRE AT 5 PM CDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 5 PM CDT THIS AFTERNOON. 
BREEZY NORTHWEST WINDS MAY PERSIST THROUGH THE EARLY EVENING
HOURS BEHIND A COLD FRONT...BUT WIND GUSTS SHOULD GENERALLY
REMAIN BELOW 40 MPH.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Apr 19, 6:47 AM CDT, 4 hours earlier.

Area forecast discussion, Apr 19, 6:47 AM CDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
647 AM CDT SUN APR 19 2015

.UPDATE...
AVIATION DISCUSSION FOR THE 12Z TAFS IS BELOW.

&&

.DISCUSSION...
MAINLY VFR CONDITIONS ARE EXPECTED TO CONTINUE.

THERE IS AN OUTSIDE CHANCE FOR MVFR CEILINGS AT NEARLY ANY
SITE THROUGH 20Z...BUT DID NOT MENTION DUE TO VERY LOW CONFIDENCE
OF OCCURRENCE.

-TSRA WILL AFFECT KPNC THROUGH 15Z AND BRING MVFR CONDITIONS.
ADDITIONAL ISO-NUM TSRA/SHRA WILL FORM MAINLY NORTH OF KHBR-KDUA
17-24Z. KPNC HAS THE HIGHEST CHANCE OF BEING AFFECTED. KOKC AND
KOUN MAY BE AFFECTED MAINLY 19-21Z. BRIEF VARIABLE GUSTY WINDS...
HAIL...AND MVFR OR LOWER CONDITIONS ARE POSSIBLE IF TSRA DIRECTLY
IMPACTS ANY GIVEN SITE.

NORTH TO NORTHWEST WINDS WILL INCREASE WITH THE PASSAGE OF A COLD
FRONT 14-20Z...THEN DIMINISH 23-02Z.

MBS

&&

.PREV DISCUSSION... /ISSUED 426 AM CDT SUN APR 19 2015/

DISCUSSION...
SEVERE POTENTIAL TODAY IS THE MAIN CONCERN. AN ACTIVE WEATHER
PATTERN WITH ROUNDS OF STORMS WILL CONTINUE TODAY AS WELL AS
TUESDAY THROUGH FRIDAY.

THIS MORNING...ISOLATED TO SCATTERED STORMS WILL OCCUR ACROSS
MAINLY NORTHERN OKLAHOMA CLOSER TO THE MID/UPPER LOW. DOUBT THESE
WILL BE SEVERE DUE TO RATHER WEAK INSTABILITY...GENERALLY AROUND
500 J/KG. HOWEVER...A FEW MAY BE STRONG WITH HAIL UP TO THE SIZE
OF NICKELS.

THIS AFTERNOON...ADDITIONAL ISOLATED TO NUMEROUS STORMS WILL FORM
ACROSS THE AREA. LATEST SPC DAY 1 OUTLOOK HAS PUSHED THE SLIGHT
RISK WESTWARD WHICH SEEMS REASONABLE TO THE A SLOWER DEPARTURE OF
THE NEARBY MID/UPPER LOW. THE HIGHEST STORM COVERAGE WILL BE OVER
NORTHERN OKLAHOMA WHERE 0-6 KM SHEAR WILL BE WEAKEST WHILE LOWER
TO NO STORM COVERAGE WILL OCCUR OVER SOUTHERN OKLAHOMA AND NORTH
TEXAS WHERE 0-6 KM SHEAR WILL BE MUCH HIGHER. STORM STARTING AND
ENDING TIMES WILL BE SEVERAL HOURS EARLIER TODAY COMPARED TO
YESTERDAY.

IN REGARDS TO SEVERE POTENTIAL THIS AFTERNOON...SOME SEVERE
STORMS WITH LARGE HAIL WILL BE THE MAIN HAZARD. IN NORTHERN
OKLAHOMA WHERE STORM COVERAGE WILL BE GREATEST...THE LARGEST HAIL
SIZES WILL BE SMALLER COMPARED TO ANY STORM THAT FORMS OVER
SOUTHERN OKLAHOMA. DOUBT SEVERE REPORTS WILL BE AS SIGNIFICANT OR
WIDESPREAD COMPARED TO YESTERDAY DUE TO WEAKER INSTABILITY...BUT
WILL CLOSELY MONITOR. DAMAGING WINDS MAY OCCUR AS WELL WITH ANY
STORM OVER SOUTHERN OKLAHOMA WHERE MID LEVEL WINDS WILL BE MUCH
STRONGER. TORNADO POTENTIAL APPEARS TO BE LIMITED DUE TO WEAK LOW
LEVEL SHEAR. HEAVY RAINFALL POTENTIAL SEEMS TO BE LOW AS
WELL...THOUGH SLOW STORM MOVEMENT IN NORTHERN OKLAHOMA MAY ALLOW
FOR RAINFALL AMOUNTS UP TO 1 INCH.

BREEZY TO WINDY CONDITIONS WILL DEVELOP BEHIND A COLD FRONT THIS
AFTERNOON INTO TONIGHT. THINK WINDS WILL STAY JUST BELOW WIND ADVISORY
CRITERIA WITH MOST GUSTS UNDER 40 MPH. THE STRONGEST WINDS WILL BE
IN NORTHWEST OKLAHOMA 1 TO 8 PM.

TONIGHT...STORMS SHOULD QUICKLY END OR MOVE INTO EASTERN OKLAHOMA
BY 7 PM. CLEARING CONDITIONS WILL OCCUR. NORTHWEST WINDS WILL
STAY UP THROUGH THE NIGHT...MAINLY IN THE 10 TO 15 MPH RANGE.
DRIER AND COOLER CONDITIONS WILL MOVE INTO THE AREA.

MONDAY...MOSTLY SUNNY AND LESS HUMID CONDITIONS ARE FORECAST WITH
TEMPERATURES NEAR OR JUST SLIGHTLY BELOW AVERAGE.

TUESDAY AND TUESDAY NIGHT...ANOTHER ROUND OF SEVERE STORMS MAY
RESULT...MAINLY AFTER 4 PM ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS. APPEARS THE MAIN HAZARD WOULD BE LARGE HAIL.
CONFIDENCE OF SEVERE STORMS REMAINS FAIRLY LOW AT THIS TIME.

WEDNESDAY THROUGH SATURDAY...ADDITIONAL ROUNDS OF STORMS WILL
OCCUR THROUGH AT LEAST FRIDAY. SOME SEVERE STORMS WILL BE
POSSIBLE. LOCALLY HEAVY RAINFALL MAY OCCUR AS WELL.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  45  69  49 /  40  10   0  30
HOBART OK         71  43  70  47 /  20  10   0  20
WICHITA FALLS TX  76  46  73  49 /  10  10   0  10
GAGE OK           64  38  68  48 /  30   0  10  40
PONCA CITY OK     68  42  67  47 /  80  10   0  20
DURANT OK         76  50  73  48 /  20  10   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/17
Hazardous weather outlook, Apr 19, 4:49 AM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
449 AM CDT SUN APR 19 2015

OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
449 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE STORMS IN SOUTHEAST AND
EASTERN PARTS OF CENTRAL OKLAHOMA WITH A SLIGHT RISK OF SEVERE
STORMS ACROSS PARTS OF NORTH CENTRAL... CENTRAL... AND SOUTH
CENTRAL OKLAHOMA THIS AFTERNOON AND EARLY EVENING.

LOCATION...
THE ENHANCED RISK IS EAST OF A LINE FROM WEWOKA AND HOLDENVILLE...
TO ATOKA OKLAHOMA. THE SLIGHT RISK IS EAST OF A LINE FROM MEDFORD
AND ENID... TO EL RENO AND CHICKASHA... TO DUNCAN OKLAHOMA. A
MARGINAL RISK IS THEN EAST OF A LINE FROM ALVA AND CLINTON... TO
HOBART AND LAWTON OKLAHOMA... TO HENRIETTA TEXAS.

TIMING...
NOON TO 7 PM.

IMPACTS...
HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH WILL
BE THE MAIN CONCERNS. THE TORNADO POTENTIAL IS VERY LOW ACROSS
THE SLIGHT AND ENHANCED RISK AREAS. HOWEVER... SOME FUNNEL CLOUDS
COULD BE POSSIBLE.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS PARTS OF
NORTHERN AND CENTRAL OKLAHOMA... MAINLY NORTH OF I-40... THIS
MORNING. SMALL HAIL WILL BE POSSIBLE WITH THIS ACTIVITY.

A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. THE FRONTAL
BOUNDARY ALONG WITH HEATING AND AN UPPER LEVEL STORM SYSTEM MOVING
ACROSS THE CENTRAL AND SOUTHERN PLAINS WILL LEAD TO ADDITIONAL
THUNDERSTORMS ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS THIS
AFTERNOON AND EARLY EVENING. SEVERE STORMS WILL BE POSSIBLE WITH
LARGE HAIL THE MAIN CONCERN. HOWEVER... STRONG WIND GUSTS COULD
ALSO BE A PROBLEM WITH A FEW OF THE STORMS. THE SEVERE POTENTIAL
WILL DECREASE EARLY THIS EVENING AS THE STORMS MOVE EAST OF THE
AREA.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
AFTER A BRIEF DRY PERIOD TONIGHT INTO MONDAY... THUNDERSTORM
CHANCES WILL RETURN TUESDAY AND CONTINUE INTO NEXT WEEKEND.

THERE IS A MARGINAL AND SLIGHT RISK OF SEVERE STORMS TUESDAY
AFTERNOON AND NIGHT ACROSS PARTS OF WESTERN AND CENTRAL
OKLAHOMA... AND WESTERN NORTH TEXAS. LARGE HAIL WILL BE THE MAIN
CONCERN.

THERE IS ALSO A RISK OF SEVERE STORMS ON WEDNESDAY ACROSS PARTS
OF OKLAHOMA AND WESTERN NORTH TEXAS... WITH DAMAGING WIND AND
LARGE HAIL POSSIBLE.

AN ADDITIONAL RISK OF STRONG TO SEVERE STORMS CAN NOT BE RULED
OUT LATER THIS WEEK INTO THE WEEKEND BUT IT IS TOO EARLY TO TELL
WHICH SPECIFIC DAYS THEY WILL OCCUR. SO STAY TUNED TO THE LATEST
FORECAST THROUGHOUT THE WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

EM/MBS

In the hours before

Special weather statement, Apr 19, 5:27 AM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
527 AM CDT SUN APR 19 2015

OKZ017>019-191115-
LOGAN OK-BLAINE OK-KINGFISHER OK-
527 AM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...NORTHERN
BLAINE AND NORTHERN KINGFISHER COUNTIES UNTIL 615 AM CDT...

AT 524 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
WATONGA...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LOCATIONS IMPACTED INCLUDE...
WATONGA...HENNESSEY...OKEENE...DOVER...HITCHCOCK...LOYAL...LACEY...
OMEGA AND HOMESTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3584 9858 3616 9840 3616 9767 3585 9804
TIME...MOT...LOC 1024Z 259DEG 25KT 3592 9844

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:00 PM CDTSevere Thunderstorm WarningOUNMajor, Woodward22 min
Apr 18, 7:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Dewey, Kingfisher and 1 more51 min
Apr 18, 7:10 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills50 min
Apr 18, 7:12 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray48 min
Apr 18, 7:24 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie, Seminole51 min
Apr 18, 7:32 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills28 min
Apr 18, 7:54 PM CDTSpecial Weather StatementOUNMarshall51 min
Apr 18, 7:57 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills48 min
Apr 18, 8:07 PM CDTSevere Thunderstorm WarningOUNMajor, Woodward38 min
Apr 18, 8:09 PM CDTSpecial Weather StatementOUNAlfalfa36 min
Apr 18, 8:12 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole48 min
Apr 18, 8:16 PM CDTSpecial Weather StatementOUNGarvin, Murray44 min
Apr 18, 8:24 PM CDTSpecial Weather StatementOUNAtoka, Marshall51 min
Apr 18, 8:25 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant50 min
Apr 18, 8:31 PM CDTSpecial Weather StatementOUNCuster, Dewey44 min
Apr 18, 8:36 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward39 min
Apr 18, 8:43 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward32 min
Apr 18, 8:45 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita30 min
Apr 18, 8:47 PM CDTSpecial Weather StatementOUNNoble28 min
Apr 18, 9:13 PM CDTSpecial Weather StatementOUNAlfalfa, Grant, Major47 min
Apr 18, 9:14 PM CDTSpecial Weather StatementOUNSeminole46 min
Apr 18, 9:38 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Johnston, Love, Marshall3 hr
Apr 18, 9:42 PM CDTSpecial Weather StatementOUNHughes, Pontotoc33 min
Apr 18, 10:15 PM CDTSpecial Weather StatementOUNGarfield30 min
Apr 18, 10:40 PM CDTSpecial Weather StatementOUNHughes20 min
Apr 19, 4:41 AM CDTSpecial Weather StatementOUNBlaine49 min
Apr 19, 5:27 AM CDTSpecial Weather StatementOUNBlaine, Kingfisher48 min
Apr 19, 11:14 AM CDTSpecial Weather StatementOUNHarper46 min
Apr 19, 12:09 PM CDTSpecial Weather StatementOUNHarper36 min
Apr 19, 1:01 PM CDTSpecial Weather StatementOUNWoods, Woodward44 min
Apr 19, 2:00 PM CDTSpecial Weather StatementOUNKay30 min
Apr 19, 2:17 PM CDTSpecial Weather StatementOUNCleveland28 min
Apr 19, 2:21 PM CDTSpecial Weather StatementOUNKay24 min
Apr 19, 2:35 PM CDTSpecial Weather StatementOUNLincoln25 min
Apr 19, 2:48 PM CDTSpecial Weather StatementOUNCleveland27 min
Apr 19, 3:07 PM CDTSpecial Weather StatementOUNNoble23 min
Apr 19, 3:08 PM CDTSpecial Weather StatementOUNMajor37 min
Apr 19, 3:09 PM CDTSpecial Weather StatementOUNGrant36 min
Apr 19, 3:13 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant32 min
Apr 19, 3:32 PM CDTSpecial Weather StatementOUNKay28 min
Apr 19, 4:13 PM CDTSpecial Weather StatementOUNPayne32 min
Apr 19, 4:16 PM CDTSpecial Weather StatementOUNPayne29 min
Apr 19, 4:33 PM CDTSpecial Weather StatementOUNAtoka27 min
Apr 19, 4:40 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal35 min
Apr 19, 4:45 PM CDTSpecial Weather StatementOUNLincoln30 min
Apr 19, 5:14 PM CDTSpecial Weather StatementOUNAtoka31 min
Apr 19, 5:42 PM CDTSevere Thunderstorm WarningOUNAtoka18 min

Nearby

Wind Advisories in Oklahoma, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.